... started on it on sunday May 27th and so far have not felt any difference, my Dr. told me nothing about it nor what to expect or how I would feel if this medicine was working. I am hoping that it will do something about the deep depression I have endured for many many years now, I don't do any of the things I use to enjoy and have no energy. I also have many injuries that stop me from things also. If I could at least feel better with less depression, than I might be able to start working on my physical injuries. any advice out there as to how long this medicine might take to work I would love to hear about it. Thank You, Linda M. Yard
Hello granny4. Welcome to the site. It really varies from one person to another but in regards to if you are taking it for depression, which I believe you are, several weeks before you'll notice a change. The side effects usually last from a week to two weeks time. (such as nausea, drowsiness). Depakote is given to prevent seizures and to treat bi-polar/manic depression. It is also perscribed for various forms/types of depression. Hopefully you will do well on the drug. Best of wishes, pledge
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2013 • 2 answers
Posted 24 Feb 2015 • 4 answers
Posted 13 Dec 2015 • 2 answers
I have been off of Depakote ER for one year. I was taken off slowly and put on other medication for?
Posted 31 Dec 2015 • 1 answer
Posted 26 Sep 2016 • 1 answer